MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II NON-POR TIB SZ 7 RIGHT; PRSTHSSKNEEPTLLOFMROTBLSMICNSTRINDCMNTDPLYMRMTALPLYMR

SMITH & NEPHEW, INC. GNS II NON-POR TIB SZ 7 RIGHT; PRSTHSSKNEEPTLLOFMROTBLSMICNSTRINDCMNTDPLYMRMTALPLYMR
Model Number 71420190
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to a knee infection.
 
Additional Manufacturer Narrative
This event was already reported under mdr no.: 1020279-2019-04378, therefore, it was determined that this case does not meet the threshold for reporting and is a duplicate report.If further details are provided, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
GNS II NON-POR TIB SZ 7 RIGHT
Common Device Name
PRSTHSSKNEEPTLLOFMROTBLSMICNSTRINDCMNTDPLYMRMTALPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9443914
Report Number1020279-2019-04349
Device Sequence Number16699135
Product Code JWH
UDI-Device Identifier03596010206374
UDI-Public03596010206374
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71420190
Device Catalogue Number71420190
Device Lot Number18GM12572
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer11/14/2019
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date05/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;